1/1
2 files

Semi-classical limit of wave functions

journal contribution
posted on 17.02.2009, 14:24 by Aubrey Truman, Huaizhong Zhao
Semi-classical limit of wave functions

History

School

  • Science

Department

  • Mathematical Sciences

Citation

TRUMAN, A. and Zhao, H., 2000. Semi-classical limit of wave functions. Proceedings American Mathematical Society, 128 (4), pp. 1003-1009

Publisher

© American Mathematical Society

Version

VoR (Version of Record)

Publication date

2000

Notes

First published in Proceedings American Mathematical Society 2000 published by the American Mathematical Society. The definitive version is available at: http://www.ams.org/journals/proc/2000-128-04/home.html

ISSN

1088-6826;0002-9939

Language

en

Usage metrics

Loughborough Publications

Keywords

Exports